MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,NATURAL,DLX,4/PK,20PK/CS

MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,NATURAL,DLX,4/PK,20PK/CS
Catalog Number MDT2168284N
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by end user that product sterile disposable natural o.R."towels have a lot of lint in them causing shedding into the wounds." despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported nature of this incident and in an abundance of caution, this medwatch is filed.Samples have not been returned therefore a root cause has not been determined at this time.No further information is available.If additional relevant information becomes available, this report will be reopened and reevaluated.
 
Event or Problem Description
It has been reported, "the towel have a lot of lint in them causing shedding into the wounds.".

Common Device Name
TOWEL,OR,DSP,ST,NATURAL,DLX,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10512156
Report Number1417592-2020-00101
Device Sequence Number2962564
Product Code FRL
UDI-Device Identifier10884389109908
UDI-Public10884389109908
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168284N
Device Lot Number2601912003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;